# SDR DALA2015112007086

- Difficulty date: November 19, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Pan
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN ON MAIN ENTRANCE DOOR BETWEEN BEAMS 7 AND 8, BS 160.  CRACK PAN ON MAIN ENTRANCE DOOR BETWEEN BEAM 7 AND 80 BS Y=160 WAS REPAIR IAW SRM 52-05D FIG 41 AND ER/A 539945-14, REV ORIG RII COMPLETED.
